I had the nexplanon put in a little more than a year ago. In the beginning of February of last year I decided to get this type of birth control because I never remembered to take the pill; there my doctor specified that I would have my period for about three months and then it would completely go away. It's been like that till now; I just recently had the biggest pregnancy scare I could have. I had fatigue, morning sickness, nausea with some foods, excessively tired, I started getting acne when I don't have or get any, my feet were swollen and the only solution I thought of was maybe I'm pregnant well I had blood work done and it came back negative a day later I got my period. I guess I'm wondering if this has happened to anybody. I thought maybe I'm pregnant or maybe it's just a very extreme hormonal change. Then I realized I was coming up on a year of this birth control so could it be that?
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2013 • 31 answers
Posted 20 Jul 2013 • 2 answers
Posted 4 Nov 2015 • 2 answers
Posted 7 Dec 2016 • 0 answers
Posted 9 Mar 2017 • 2 answers